Uniform boundary regularity of proper holomorphic maps
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 3, p. 355-364
@article{ASNSP_1990_4_17_3_355_0,
     author = {Klingenberg, Wilhelm},
     title = {Uniform boundary regularity of proper holomorphic maps},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {3},
     year = {1990},
     pages = {355-364},
     zbl = {0719.32014},
     mrnumber = {1079981},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_3_355_0}
}
Klingenberg, Wilhelm. Uniform boundary regularity of proper holomorphic maps. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 3, pp. 355-364. http://www.numdam.org/item/ASNSP_1990_4_17_3_355_0/

[1] S. Bell, Compactness of families of holomorphic mappings up to the boundary, Springer LNM 1268, 29-42. | Zbl 0633.32020

[2] S. Bell, A generalization of Cartan's Theorem to proper holomorphic mappings, J. Math. Pures Appl., 67, 1988, 85-92. | Zbl 0638.32025

[3] S. Bell, Proper holomorphic mappings and the Bergman kernel function, Duke Math. J. 48 (1981), 167-175. | Zbl 0465.32014

[4] S. Bell, Differentiability of the Bergman kernel and pseudo-local estimates, to appear in Math. Zeit. | Zbl 0594.32025

[5] S. Bell - D. Catlin, Boundary regularity of proper holomorphic mappings, Duke Math. J. 49 (1982), 385-396. | Zbl 0475.32011

[6] J. D'Angelo, Real hypersurfaces, orders of contact, and applications, Ann. of Math. 115 (1982), 615-637. | Zbl 0488.32008

[7] K. Diederich - J.E. Fornaess, Boundary regularity of proper holomorphic mappings, Invent. Math. 67 (1982), 363-384. | Zbl 0501.32010

[8] G. Folland, Introduction to Partial Differential Equations, Princeton University Press, Princeton 1976. | Zbl 0325.35001

[9] N. Kerzman, The Bergman kernel function: Differentiability at the boundary, Math. Ann. 195 (1972), 149-158. | Zbl 0216.10503

[10] W. Klingenberg - S. Pinchuk, Normal families of proper holomorphic correspondences, University of Minnesota Mathematics Report #88-113.

[11] R. Narasimhan, Several complex variables, Chicago Lectures in Mathematics, University of Chicago Press (1971). | Zbl 0223.32001

[12] H. Whitney, Complex Analytic Varieties, Addison Wesley, Reading, Mass., 1972. | Zbl 0265.32008